Abilify side effects nightmares

Common Questions and Answers about Abilify side effects nightmares

abilify

I bet you will, I know that even supplements can have a similar affect I was taking 5HTP it really works makes you feel great but with side effects after a while you have to take a break, I found I was dreaming all the time ,I dint like it, so I stopped them and the dreams stopped, but then I took them again later, I think if one takes anything for a while it has some effect..at the moment I am taking something called Sernity formula..
Yeah I don't think any antipsychotic takes full effect immediately. Some have some of their therapeutic effects instantly but not all of the effects immediately that I am aware of. I relapsed the 23rd of December. All kinds of crazy **** happened like the back of my cat's head turned into a demon cat face and a helicopter flying overhead made me have the initial reaction of panic and to run for cover, among other things.
Took my first Abilify 10mg - see if I can tolerate it and if it curbs my appetite
The side effects after a while were unbearable. It made me go complelty numb on my right side, sadness, indifference, and a metallicy after taste in my mouth everytime i ate something. Dreams were always vivid and scary. Now that i stopped completley, i had horrible withdrawls. Vomitting, nausea, pins and needles tingling, horrible dizziness, feelings of wanting to faint, blackout, memory loss, awful and unspeakable nightmares, are to name the few.
I honestly don't remember any side effects with my Lamictal but I titrated my dose up extremely slowly. I was nervous about the potential of a bad reaction to it. I'll follow this post now bc I'm curious to see if anyone else has had the same experience as you on Lamictal. Have you talked to your doctor yet? Maybe something to consider.
and I am still trying to get over the withdrawl symptoms it has taken weeks. Your psych doc is right, the w/d and side effects were so severe for me I started investigating the med and found most people could not sleep. Sorry, I can't be more helpful. I hope you start feeling better.
Lithium does not cause cognitive blunting (its a non psychoactive drug) and yes it has a long list of side effects - its been around since 1849 and in use for mental illness treatment since 1949 but when you did into the side effects the incidence of severe ones is very small - the most common side effects for lithium are bringing on incipient thyroid problems, dry mouth, increased thirst and muscle tremors.
3YRS AGO I STARTED A METHADONE CLINIC AND GOT MY LIFE BACK AND MY FAMILY!!!! NOW I HAVE PANIC ATTACKS AND HORRIBLE NIGHTMARES! I HOPED THE ABILIFY THEY PUT ME ON WOULD HELP BUT NOW I HAVE REALLY BAD LEG AND ARM CRAMPS AND THEY SAY ITS SIDE AFFECTS! DOES ANYONE ELSE HAVE THIS PROBLEM WITH THIS MEDICATION? IF SO WHAT DO YOU DO FOR IT? ANY ADVICE WILL HELP!!!!
What meds are you on, and which ones were recently increased? Certain drugs can come with side effects of more vivid dreams, and some unfortunate people end up with more vivid nightmares. I don't know if there's anything you can do about it other than stopping the med that's causing the problem. You can get the full PI sheets for a lot of meds at the crazymeds site, and scroll through to find the uncommon and rare side effects.
Well 1st off want to say I am very sorry for all your going thru. I have bipolar & am going thru depression now. I was on Zoloft & weaned off & begin Cymbalta during that time (I was on one of the lowest doses of Zoloft tho) I also am on lamictal 150mg, 5 mg of valium. But also 750 of Depakote ER, 100 Seroquel, 1200 Neurontin. So all my meds pretty much take care of the worst part of my bipolar symptoms.
I cant take something that is activating, or so activating so my Dr put me on Abilify 20mg per day and Seroquel 600mg per day, and the only side effect I have had is some fatique but a substantial amount of weight gain. They are working on other meds that are in clinical trials to avoid the weight gain, but nothing out so far, my Dr has told me. So I may be a bit overweight but I can sleep and think much clearer.
With me feeling like this and the Abilify Side effects as scary as they are I just need some reassurance. I forgot how scary this was. I'm not really sleeping or eating. I've lost 20lbs in one week. Does anyone have any advice? Has anyone ever been through this? Please help!!!
Most of the side effects are common to the drug type and Seroquel has less it seems than some like Risperdal and Geodon to name but 2 with bad reps for side effects. All in all it works wonders for me, I feel normal and the side effects are not serious and come and go, I take it with Lithium and Abilify and it seems to work well, just make sure you read the information statement - you can find one here : http://www.drugs.com/seroquel.html Hope that helps in some way.
Unfortunately, I did not find it to be effective. I did not suffer any side effects whatsoever. There was definitely no drowsiness. It is not out of the question that I would go back on it yet again. It is a very, very slow process to get to a therapeutic level, but the absence of side effects is a strong draw. The pharmacist at CVS said you should it at bedtime? And, the doctor said the same thing? Is that right? This is NOT an arbitrary decision made by your doctor. Correct?
My doctor tried to change me to Zyprexa, Seroquel and Abilify but I felt sleepy. I don't seem to have any side effects from Risperdal. Is your friend under great stress. When I am, that is when I have bizarre thoughts and paranoia. I still just stay on Risperdal and it doesn't last long. See if you can help him eliminate some of the stress in his life. Couldn't hurt.
No, it does not always cause weight gain and increased appetite; however, those are very common side effects. For me, the feeling of excessive hunger subsided after being on Mirtazapine (Remeron) for a month. It used to induce very vivid nightmares in me, but they have subsided as well. As for the weight gain, unfortunately, that continues to be an issue for me.
Seroquel is another drug which I've found doesn't cause as many negative side effects as Abilify. Both are very effective. hope this helps -- let me know if you have any other questions.
The side effects should abate within a couple of weeks or so, provided you can deal with them.
She tried prozac a few years ago with terrible results, prescribed by a highly qualified pediatric psychiatrist who would not change meds, just added abilify resulting in even worse side effects. His approach was to treat depression which she doesn't have (anymore than a typical teen girl's angst). She also had a counselor whom she saw 3x a week for 4 months during the prozac trial. The two disciplines did not ever consult with the other; my daughter never opened up to either.
Since you are coming off the drug, can you tell me how you're doing it, and what kind of side effects you have experienced? Some people have said it is really terrible. Has this been your experience?
300 mg/ 2x a day 2) A Women's One Multivitamin (bought specifically because there's a B complex in there,which is supposed to help us folks with bipolar, I believe.It's also a fantastic brand and made locally here in Santa Cruz. 3) Omega 3's: 9-10 grams a day, yes,9-10 grams - and my psychiatrist Dr. A is ok with my megadosing_with omega-3's. If you are skeptical, please look at mypost in the "Alternative" section @ www.bipolarworld.org about Omega-3's. Read Dr.
Then more recently----my doc had me on Cymbalta with my current meds minus the Xanax but I made the personal decision to stop the Seroquel after reading the trememdous amount of horrific side effects out there, including massive weight gain-----with some, over 100 lbs in a year. Within 10 years, I went from 10mgs of the stuff to 600 to knock me out for sleep, as I always thought I was given it for my insomnia and not Bipolar.
i want to get off this stuff but when i told the doctor about my side effects at the start of the treatment he simply said your getting the side effects because its not the right dosage then went on to prescribe the 150mg dose as opposed to the 75 that i started on. i have been on this now for a period of four to five weeks including the 75mg dose and i haven't been feeling at all better.
Some of the anti-depressants or that class of meds you are on cause elevated prolactin - so it may not have been the smoking. As I said, my prolactin bounced, and I had the tumor as well as another one - was your MRI dynamic - were pictures taken while contrast was given? Have you found another endo and weaned off some of those meds? They will interfere with the testing, sadly.
My doctor discussed possibly putting me on welbutrin. I am SCARED TO DEATH of two side effects I was told welbutrin can cause. 1. seizures 2. weight gain Can anyone here put my mind at ease?
I suggest you write down all of your symptoms and side effects, whenever you think of them. Keep a pad of paper handy. Then take it with you when you see the doctor. It's easy to forget something when we're in the office and only have a limited amount of time.
I havent had a soda in 5 weeks, and as far as the side effects go. Remember the side effects are possible side effects. The could happen to some, all or none. Its the chance we all take to get well.
I know some people who have had some bad side effects from that stuff. It might not to it to you but could. There's my two cents........well, maybe more like fifty cents!!!! : ) Love ya!
MedHelp Health Answers